By Topic

Filtering for Discrete-Time Networked Nonlinear Systems With Mixed Random Delays and Packet Dropouts

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Rongni Yang ; Dept. of Control Sci. & Eng., Harbin Inst. of Technol., Harbin, China ; Peng Shi ; Guo-Ping Liu

In this technical note, a new class of discrete-time networked nonlinear systems with mixed random delays and packet dropouts is introduced, and the H filtering problem for such systems is investigated. The mixed stochasitc time-delays consist of both discrete and infinite distributed delays and the packet dropout phenomenon occurs in a random way. Furthermore, new techniques are presented to deal with the infinite distributed delay in the discrete-time domain. Sufficient conditions for the existence of an admissible filter are established, which ensure the asymptotical stability as well as a prescribed H performance. Finally, examples are given to demonstrate the effectiveness of the proposed filter design scheme in this technical note.

Published in:

Automatic Control, IEEE Transactions on  (Volume:56 ,  Issue: 11 )